Sur l'estimation dans les systèmes interdépendants non linéaires
Statistique et analyse des données, Volume 5 (1980) no. 1, p. 51-75
@article{SAD_1980__5_1_51_0,
     author = {Marciano, Jean-Pierre},
     title = {Sur l'estimation dans les syst\`emes interd\'ependants non lin\'eaires},
     journal = {Statistique et analyse des donn\'ees},
     publisher = {Association pour la statistique et ses illustrations},
     volume = {5},
     number = {1},
     year = {1980},
     pages = {51-75},
     language = {fr},
     url = {http://www.numdam.org/item/SAD_1980__5_1_51_0}
}
Marciano, Jean-Pierre. Sur l'estimation dans les systèmes interdépendants non linéaires. Statistique et analyse des données, Volume 5 (1980) no. 1, pp. 51-75. http://www.numdam.org/item/SAD_1980__5_1_51_0/

[0] Barnett W. - "Maximum Likelihood and Iterated Aitken Estimation of Nonlinear Systems of Equations"- JASA juin 1976 - 354. 360 - | MR 418315 | Zbl 0341.62049

[0'] Amemiya T. - "The Maximum Likehood and the Nonlinear Three-Stage Leas t-Squares Estimator in the General Nonlinear Simultaneous Equation Model"- Econométrica 1977 - 955. 968 - | MR 455253 | Zbl 0359.62026

[l ] Amemiya T. - "L'estimation des modèles à équations simultanées non linéaires"- Cahiers du Séminaire d'Econométrie - 1978-1.

[2 ] Bendt E.K., H.B. Hall, R.E. Hall and J.A. Hausman - "Estimation and inference in Nonlinear structural models" - 1974 - Annals of Economic and Social Measurement 3, 653.666 -

[3] Eisenpress H. and J. Greenstadt - "The Estimation of Nonlinear Econometric systems"- 1966 - Econometrica 34 - 851.861 - | Zbl 0154.20007

[4] Gallant A.R. - "Seemingly unrelated nonlinear regressions" 1975 a, Journal of Econometric 3 - 35.50 - | MR 428619 | Zbl 0296.62053

[5 ] Gallant A.R. et Holly A. - "Statistical Inference in an implicit non linear simultaneous equation model" - ronéo 78, | Zbl 0456.62022

[6 ] Jennrich R.L. - "Asymptotic properties of non-linear least squares estimators" 1969, Annals of Mathematical Statistics 40, 633.643 - | MR 238419 | Zbl 0193.47201

[7] Jorgenson D.W. and J. Laffont - "Efficient estimation of nonlinear simultaneous equations with additive disturbances", 1974, Annals of Economie and Social Measurement 3, 615.640 -

[8] Malinvaud E. - "The Consistency of nonlinear regressions" 1970, Annals of Mathematical Statistics 41, 956.969 - | MR 261754 | Zbl 0206.20504

[9] Malinvaud E. - "Méthodes statistiques de 1'économétrie" 1978, Dunod, Paris. | Zbl 0421.62084